# SDR SWAA000134

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 6567380
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVACUATION SLIDE GIRT BAR DIFFICULT TO STOW IN CONTAINER.  ADJUSTED GIRTBAR SLIDE BRACKET PER MM.
